MathSciNet Relay Station
MathSciNet bibliographic data
MR1888109 (2003a:15026) 15A60
Goldberg, Moshe; Luxemburg, W. A. J. Discontinuous subnorms. Linear and Multilinear Algebra 49 (2001), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement